# SDR ABXA080056

- Difficulty date: February 14, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 58,487 hours, 59,417 cycles
- System (JASC): 2212 · Altitude Controller
- Part: Controller
- Part number: 258668911ABX1
- Part serial: 0190960
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON GROUND AT ALB, NOTED HEAVY ODOR OF BURNING ELECTRICAL EQUIPMENT.  AIRED OUT COCKPIT, CLOSED UP AGAIN AND SMELL RETURNED WITHIN TWO MINUTES.  FOUND SMELL COMING FROM THE AUTO PILOT CONTROLLER.  DEFERRED THE AUTO PILOT SYSTEM.  CLEARED DEFERRED ITEM, REPLACED AUTO PILOT CONTROLLER IAW DC9 AMM 22-10-02.
